# SDR 2005FA0000621

- Difficulty date: April 11, 2005
- Submitted: May 3, 2005
- Operation: General aviation
- Aircraft: N5388J
- Make and model: Cessna 404
- Aircraft serial: 4040666
- Engine: Cont GTSIO520F
- System (JASC): 2730 · Elevator Control System
- Part: Control Cable
- Part number: 58151035CR
- Condition: Damaged
- Location: Lt Elevator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CABLE TO BE BLENDED AT FAIRLEAD APPROX 6 INCHES FROM AFT END OF CABLE.  PROBABLE CAUSE FROM NEW STYLE (STAINLESS STEEL) CABLE.  NEW STYLE LASTED ONLY FRACTION OF TIME AS OLD STYLE.  (SW01200504154) (K)
